MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD COMPOSITE SERIES SKULL CLAMP

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD COMPOSITE SERIES SKULL CLAMP
Catalog Number A3059
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the mayfield composite series skull clamp (a3059) came loose during surgery.The surgery was completed with the affected device.There was no patient injury, and it is unknown if there was increased surgical time.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated field: d4, d9, g3, g6, h2, h3, h4, h6, h11.The mayfield composite series skull clamp (a3059) was returned for evaluation: device history record (dhr) - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - inspection of the skull clamp shows that it has a loose swivel lock and accumulated debris.To adjust the swivel lock, addition of new components are required to replace worn internal parts, such as the disc ratchet for adjusting the lock, as well as the o-ring and retaining ring.As a result, the internal components of the skull clamp were replaced to adjust the device according to the manufacturer's specifications, and the swivel locking assembly of the skull clamp was cleaned.After completion of the assembly, including adjustment, the skull clamp underwent a successful functional test and meets manufacturer specifications.Root cause - the complaint is confirmed via inspection of the unit.The probable root cause is routine use and wear of the unit.No further corrective action beyond the necessary repairs is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
MAYFIELD COMPOSITE SERIES SKULL CLAMP
Common Device Name
MAYFIELD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24012612
Report Number3004608878-2026-00001
Device Sequence Number18493292
Product Code HBL
UDI-Device Identifier10381780253792
UDI-Public10381780253792
Combination Product (Y/N)N
PMA/510(K) Number
K142238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA3059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown